# SDR VJ9800509

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 3425 · Integrated Flight System
- Part: Monitor
- Part number: 2589433901
- Condition: Inoperative
- Location: E & E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S ADI GETS INTERMITTENT GYRO FLAG.  REPLACED SMART BOX, OPS CHECKS GOOD IAW MM 34-00.
